Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 09:27:52 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635365
  • Total Topics: 48194
  • Online Today: 269
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: switching from Kaletra to novir & Reyataz  (Read 2671 times)

0 Members and 1 Guest are viewing this topic.

Offline ubotts

  • Member
  • Posts: 347
switching from Kaletra to novir & Reyataz
« on: November 21, 2007, 07:49:08 AM »
 ??? I have been on Kaletra for 5 yrs, but I did read up on it and it is not to good if you
want to keep the body fats down...
I was also on combiviar and had that switched to Truvada, for the same reason.

Are any long time survivor on these meds? If so, have they helped in stopping the phyical
body effects of your body fats and Lipo?

I was told that this would make a difference......I am really hoping so..

It wont change whats already damaged or altered on my body but it will
stop it from going any further...

At least thats what my new doctor say...

Any opinions here?
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline dixieman

  • Member
  • Posts: 889
Re: switching from Kaletra to novir & Reyataz
« Reply #1 on: November 21, 2007, 10:18:45 AM »
I was on kalentra and aerit... I had great numbers but, the side effects... fat loss and high cholesteral and triglycerides... plus constant runs... after 3 years I told the doctor it was enough... I found a new doctor and started atripila... fat that was lost has not came back... but, I am so glad to have relief from my previous regimen... hopefully the new meds will get you back on the road to recovery...

Offline cayucosguy

  • Member
  • Posts: 133
Re: switching from Kaletra to novir & Reyataz
« Reply #2 on: November 21, 2007, 09:11:27 PM »
I've been on Reyataz/Norvir & Truvada for a little over two years ( I think  :-\ ).

There have been no nasty side-effects, no running to the toilet, nothing really to speak of.  I have gained some weight & have some fat, but I think that's more due to being 51 & not too active.  :D

Read up on the dosing requirements for the Reyataz.  You need to take it with a meal that contains a moderate fat content.  I normally just slather butter on a bagel and have a piece of bacon or sausage - just one though!

I would recommend this cocktail if you're not having a good time with the Kaletra.

Let me know what you decide and how it's going.

Vince

Offline ubotts

  • Member
  • Posts: 347
Re: switching from Kaletra to novir & Reyataz
« Reply #3 on: November 23, 2007, 10:11:50 AM »
I was on Kaletra for 5 yrs...I got tired of getting fatter around my stomach area.
I was hoping this would at least halt it from progressing..

I dealt with the runs from Kaletra, and got over them, but just wanted a different cocktail because I am trying to get some fat off where it shouldn't be and put some fat
where it should be..Ya know what I mean..

The doctor did say on Rezatay or however u spell it..To eat non fatty foods..NOT
BACON..lol..

So I just have an English muffin, with some butter..and a cup of coffee..

I was hoping to stay the way I am, and not get any worse from lipo problems.
I don't know if this will help me in that department, but ill be damned if I don't try
new things to see if they work..

No side effects and all pills are taken in the morning, which is great because I don't have
to carry around a damn pill box..

I have gain 7 pds within a week...Maybe because I developed Cellulitis..
That's where you feet swell up and u cant even get your shoes on..Geesh..
Sometimes I wonder just how much I can take..
I have enough on my plate, or should I say Platter...because now they want to do
a biospy on my liver..I also am blessed with hep c...
Isn't life lovely...............I just make the best with what I have, what else can we do
Right??? ???
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline getbusyliving

  • Member
  • Posts: 32
Re: switching from Kaletra to novir & Reyataz
« Reply #4 on: November 30, 2007, 10:49:06 PM »
I have been on reyatz, truvada and norvir for three years.  All is well, no side effects, no fat gain or loss, only effect has been decrease in vl and increase in cd4. 

Good luck! 
I decided it was either time to get busy living or get busy dying.

120304 diagnosed cd4 26 vl 30,000.
012305 started meds - Reyataz, Norvir, Truvada
06xx05 simply undetectable
07xx06 cd4 202 vl 94
0507 cd4 198 vl undetectable
today - feeling strong

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.